# SDR AALA202411291719

- Difficulty date: November 27, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 43,892 hours, 18,500 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAV D DOOR IS VERY HARD TO OPEN. MAINTENANCE RE-SECURED LAV D DOOR IAW AMM 25-40-14.GOOD FOR SERVICE.
